Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Uniqueness theorems for a class of generalized trigonometrical series


Author: J. L. Smyrl
Journal: Proc. Amer. Math. Soc. 5 (1954), 971-978
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1954-0065677-3
MathSciNet review: 0065677
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0065677-3
Article copyright: © Copyright 1954 American Mathematical Society